# SDR ASAA12511427

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 14,288 hours, 4,554 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RV5G
- Condition: Failed
- Location: Hf System
- Part time: 1,353 hours, 393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 NO SIDE TONE. ACFT GROUNDED. TROUBLESHOOT TO BAD HF2 TRANSCEIVER. REMOVED IAW AMM 23-12-21-020-801.  INSTALLED IAW AMM 23-12-21-420-801.  OPS CHECK TEST OK IAW AMM 23-11-00-710-801.
